# SDR VTZA96281

- Difficulty date: July 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41013
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Dirty
- Location: Bagg Compt
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

FLT NR 6215 - CHS-IAD - DURING TAXI, RETURNED TO GATE WITH NO FURTHER INCIDENTS DUE TO VENTRAL BAGGAGE BAY SMOKE DETECTION CAPTION ILLUMINATED DURING TAXI.  MAINTENANCE OPENED DMI NR 52859 IAW MEL 26-1.  MAINTENANCE CLOSED DMI 52859 ON 7-17-96 BY CLEANING POD SMOKE DETECTOR.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
